# SDR UIEA2014103100541

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS18957550
- Condition: Damaged
- Location: Bleel Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 HAS A PNEUMATIC LEAK AT BOTH CLAMPS BETWEEN PRV & PRECOOLER.  REMOVED CLAMPS, INSTALLED NEW E SEAL & INSTALLED CLAMPS.  ACCOMPLISHED LEAK CHECK.  CHECKED GOOD IAW AMM 36-11-18 & 36-11-15.
